Posted by: Booo | 2010-01-15


Hi doc I' m just wondering I' m a 23 year old male in good shape I' m very into
Sports and strength training I recently had some hormone tests done my tests came back as follows
Total testosterone 19.0 nmol/l
SHBG 17.3 nmol/l
Free testosterone 549.2pmol/l

I feel my total testosterone is a little low for my age especially that I am into strength training and testosterone is a determining factor...
My free testosterone however is over the range please advise me I am currently on an anti depressant called cipralex because of a history of panic disorder aswell as the occasional allergy meds I take
Can this have an effect on my testosterone thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


There is no direct mention that Cipralex can influence your testosterone levels but this medication does cause a reduced libido, as well as delayed ejaculation. It is possible that Cipralex has an effect on your levels.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.